RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 511–518 (Mi mz6769)  

A finite partially ordered set and its corresponding set of permutations

S. S. Kislitsyn

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: The paper presents a method for describing a finite partially ordered set by means of permutations. Such an approach is convenient, in particular, in studying variant orderings of the original set.

Full text: PDF file (516 kB)

English version:
Mathematical Notes, 1968, 4:5, 798–801

Bibliographic databases:

UDC: 51.01.16
Received: 12.02.1968

Citation: S. S. Kislitsyn, “A finite partially ordered set and its corresponding set of permutations”, Mat. Zametki, 4:5 (1968), 511–518; Math. Notes, 4:5 (1968), 798–801

Citation in format AMSBIB
\Bibitem{Kis68}
\by S.~S.~Kislitsyn
\paper A~finite partially ordered set and its corresponding set of permutations
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 511--518
\mathnet{http://mi.mathnet.ru/mz6769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244113}
\zmath{https://zbmath.org/?q=an:0229.05016}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 798--801
\crossref{https://doi.org/10.1007/BF01111312}


Linking options:
  • http://mi.mathnet.ru/eng/mz6769
  • http://mi.mathnet.ru/eng/mz/v4/i5/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:465
    Full text:161
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020